메뉴 건너뛰기




Volumn 11, Issue 7, 2007, Pages 625-627

Accounting for link load correlation in the estimation of blocking probabilities in arbitrary network topologies

Author keywords

Blocking probability; Circuit switched networks; Line correlation

Indexed keywords

BLOCKING PROBABILITY; CIRCUIT THEORY; COMPUTER SIMULATION; SWITCHING CIRCUITS; TELECOMMUNICATION LINKS; TOPOLOGY;

EID: 34547823408     PISSN: 10897798     EISSN: None     Source Type: Journal    
DOI: 10.1109/LCOMM.2007.070240     Document Type: Article
Times cited : (9)

References (5)
  • 3
    • 21444445856 scopus 로고    scopus 로고
    • Asymptotic blocking probabilities in single-circuit linear networks
    • June
    • H. Waldman and D. R. Campelo, "Asymptotic blocking probabilities in single-circuit linear networks," IEEE Commun. Lett., vol. 9, n. 6, pp. 564-566, June 2005.
    • (2005) IEEE Commun. Lett , vol.9 , Issue.6 , pp. 564-566
    • Waldman, H.1    Campelo, D.R.2
  • 4
    • 33847310789 scopus 로고    scopus 로고
    • Reduced load approximation for WDM rings with wavelength continuity constraint
    • Dec
    • D. R. Campelo, R. C. Almeida Jr., and H. Waldman, "Reduced load approximation for WDM rings with wavelength continuity constraint," J. Optical Networking, vol. 5, n. 12, pp. 937-942, Dec. 2006.
    • (2006) J. Optical Networking , vol.5 , Issue.12 , pp. 937-942
    • Campelo, D.R.1    Almeida Jr., R.C.2    Waldman, H.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.